# SDR MASA200400584

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 12,585 hours, 9,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Overserviced
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR OUTER HANDLE WOULD NOT STOW.  MAINTENANCE FOUND TOO MUCH GREASE ON THE OUTER HANDLE.  MAINTENANCE CLEANED AND OPS CHECKS WERE NORMAL.
